# SDR SIMA202002054003

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 36,083 hours, 31,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALLEY CEILING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED GALLEY CEILING EMERGENCY LIGHT LAMP IAW EMB 33-50-09-000-801-A AND 33-50-09-400-801-A. OPC GOOD. END.
